# SDR SIMA200300603

- Difficulty date: December 26, 2002
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 14540881001
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, VERTICAL STABILIZER FITTINGS THAT ATTACH TO THE HORIZONTAL STABILIZER WERE FOUND TO BE GOUGED.  REMOVED GOUGES BY REAMING LEFT AND RIGHT FITTINGS TO 2.2834 INCH.  REPAIR DONE IAW EMB GST-3689/02. (M)
